# SDR AU970312

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S2178C40150
- Condition: Failed
- Location: Hydraulic, Main
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC HOSE FAILED AT FITTING - SUSPECT INCORRECT HOSE FITTED - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
